# SDR BB07012

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N928UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 46,925 hours, 19,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 30530
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHT ON BULLNOSE 12/13R INOPERATIVE.  REPLACED BATTERY CHARGER AT 12R.  NO FURTHER DIFFICULTIES.
